# SDR CALA2012082400531

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 46,502 hours, 15,707 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 440 CRACKED BETWEEN STR 8L AND STR 9L,  REPAIRED IAW EA 5310-04716, REV C, OP 1, FIG 3.
